# SDR USAA990202

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 178
- Part time: 39,871 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q-3 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK BS 178 LBL 24 INTERCOSTAL.  INSTALLED FABRICATED DOUBLER PER SRM 53-10-08.  (M)
